# SDR DALA2021021500831

- Difficulty date: February 11, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 62,657 hours, 23,273 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Damaged
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1727617) DURING INSPECTION FOUND GIRT BAR BRACKETS DAMAGED. R/R GIRT BAR BRACKET PER B737 SRM 51-40. REINSTALLED SLIDE PACK PER B737 AMM 25-66.
